MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON ENDOPATH; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number GST60W
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/31/2026.D4: batch #941d88.Correction: g4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one gst60w reload was received fully fired, with the pan detached from the reload.No functional test was performed due to the condition of the reload.It is also possible that handling by the customer could dislodge the pan.Dislodgement as a result of the removal of the reload from the device is the most likely scenario.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 941d88, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/12/2026.D4: batch#: unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a lower bowel resection, when the tech unloaded the stapler reload, the metal part on the back of the reload came off and stayed within the jaws of the device.There was no patient consequence nor surgical delay reported.No additional information provided.

Brand Name
ECHELON ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key25153078
Report Number3005075853-2026-03579
Device Sequence Number10730362
Product Code GDW
UDI-Device Identifier10705036014683
UDI-Public(01)10705036014683(17)290331(10)975D86
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST60W
Device Lot Number975D86
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown